# SDR SWAA2021061771392

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 294 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AROUND FASTENER LOCATED BEAR STRAP AT LEVEL FITTING-LATCH; STA 294.5 BETWEEN S-8R AND S-9R ; 2021-215390 / DIGITAL CALIPER P/N: 500-197-30;S/N: B20189527; DUE DATE: 23-NOV-21.;REMOVED RAIN GUTTER (2E/A) AND FASTENERS LOCATED BTW BS 291.5 AND BS 344 AT STR 7R AND BTW BS 291.5 AND BS 303.9 AT STR 9R AND STR 10R IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON COMMON AREA AND REMOVED PARTS AND NOT FOUND ANY DAMAGE.;REPAIRED FUSELAGE BEARSTRAP BTW BS 277 AND BS 312 AND STR 6R AND STR 10R IAW E.A. # 21-153-01519 PARTS: 21-153-01519-WIP1 AND 21-153-01519-WIP2.;REPAIRED FUSELAGE BEARSTRAP BTW BS 277 AND BS 312 AND STR 6R AND STR 10R IAW E.A. # 21-153-01519 PARTS: 21-153-01519-WIP1 AND 21-153-01519-WIP2. RII;STEP 23. TOOL USED: CALIPER; P/N: 500-464; S/N: B17030933; DUE DATE: 18-AUG-21.;SUMMARY EA 21-153-01519 R2 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q0050GB8.;SUMMARY EA 21-153-01519 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q0050GB8.;TOOL USED P/N: NORTEC500D; S/N: N500X1693P030456; DUE DATE: 30-NOV-21.;TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 24-AUG-21.;TOOL USED PN. NORTEC 600D; SN. 210138503; DUE DATE: 05-MAR-22;TOOL USED DIGITAL CALIPER PN: 500-197-30; SN: B20189443; DUE DATE : 22-NOV-21;TOOL USED P/N: NORTEC 500D ; S/N : N500X12101V022237; CAL DUE DATE: 24-AUG-21;TOOL USED: DIGITAL CALIPER; P/N: 500-197-30; S/N: B20189515; DUE DATE:22-NOV-21.
